# SDR EIA2000150

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 65B0163634
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - NR 3 PYLON UNDERWING SKIRT FAIRING OUTBOARD SKATE ANGLE FORWARD FASTENER HOLE FOUND CRACKED.  NR 3 PYLON UNDERWING OUTBOARD SKATE ANGLE REPLAED PER SRM 51-10-01.  (M)
